Shahsavaran, Ahmad, Shamivand, M. M.. (1397). Application of Chebyshev Polynomials for Solving Abel's Integral Equations of the First and Second Kind. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), 43-60.
Ahmad Shahsavaran; M. M. Shamivand. "Application of Chebyshev Polynomials for Solving Abel's Integral Equations of the First and Second Kind". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12, 2, 1397, 43-60.
Shahsavaran, Ahmad, Shamivand, M. M.. (1397). 'Application of Chebyshev Polynomials for Solving Abel's Integral Equations of the First and Second Kind', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), pp. 43-60.
Shahsavaran, Ahmad, Shamivand, M. M.. Application of Chebyshev Polynomials for Solving Abel's Integral Equations of the First and Second Kind. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 12(2): 43-60.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.